# SDR WGEA200700022

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N110DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000007
- Aircraft time: 387 hours, 477 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXTENSION, LEFT MAIN LANDING GEAR REMAINS IN TRANSIT 15 SECONDS AFTER EXTENSION ( LONGER THAN OTHER TWO GEAR).  PERFORMED 10 GEAR CYCLES IAW EA500 AMM 32-30-00.  SYSTEM OPERATES SATISFACTORY WITH NO DEFECTS NOTED. ALSO TIMED GEAR DURING 10 CYCLES AND AVERAGED 9.5 SECONDS ON DOWN TRAVEL. PERFORMED  ADJUSTMENT TEST OF MAIN GEAR/DOORS IAW EA500 AMM 32-10-00 ALL CLEARANCES AND ADJUSTMENT FOUND TO BE WITH IN LIMITS.
